# SDR ASAA2020090633154

- Difficulty date: September 6, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,853 hours, 15,080 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3250274040
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DET INOP LIGHT AND APU BOTTLE DISCHARGE LIGHT ON OVHT FIRE TEST & NR 1 ENGINE FIRE HANDLE NOT ILLUMINATING, 'A' LOOP WORKING, 'B' LOOP INOP.  GROUNDED - YES.  WORKED ON ETOPS CRITICAL SYSTEM.  REPLACED MW0325 HARNESS, REF B737-800 AMM 26-11-02, CLEARS MEL 26-2B.
